# SDR 97ZZZX769

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10615
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: RA62741
- Condition: Leaking
- Location: Nr 1 Eng Feather
- Component: Rotol, RFP26
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

YMX/EWR - EN ROUTE, THE NR 1 ENGINE LOST OIL PRESSURE.  THE FLIGHT CREW SHUT THE ENGINE DOWN AND LANDED AT ALB.  AFTER TROUBLESHOOTING, THE MECHANIC FOUND A BAD FEATHER CUT OUT SWITCH.  THE SWITCH WAS REMOVED AND REPLACED AND THE ENGINE CHECKED GOOD IAW THE FOKKER MM.
